# SDR 08FDEA04220

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05 EA FASTENER HOLES FOUND CRACK DURING HFEC INPECTION ON RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN XORS=683.4 AND XORS=713.6.  REPAIRED AS PER E.A. 1-5710-122580 - A.D. 2007-07-04.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
